# SDR 99ZZZM607

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT STRINGER ON AFT WALL OF APU BOX IS DENTED.  REPLACED HAT STRINGER ON AFT APU FIREWALL IAW BAE FAXES BARA/AVR/1885/98 AND DWC/RJ0002-98.  (M)
